Algebraic modelling and performance evaluation of acyclic fork-join queueing networks

Research outputpeer-review

Abstract

Simple lower and upper bounds on service cycle times in stochastic acyclic fork-join queueing networks are derived using a (max,+)-algebra based representation of network dynamics. The behaviour of the bounds under various assumptions concerning the service times in the networks is discussed, and related numerical examples are presented.
Original languageEnglish
Title of host publicationAdvances in Stochastic Simulation Methods
EditorsN. Balakrishnan, V. Melas, S. Ermakov
PublisherBirkhäuser Verlag AG
Pages63-81
ISBN (Electronic)978-1-4612-1318-5
ISBN (Print)978-0-8176-4107-8
DOIs
Publication statusPublished - 2000

Publication series

NameStatistics for Industry and Technology
PublisherBirkhäuser Boston
ISSN (Print)2364-6241

Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Algebraic modelling and performance evaluation of acyclic fork-join queueing networks'. Together they form a unique fingerprint.

Cite this